# SDR AALA201905289018

- Difficulty date: May 13, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION LOWER SILL STR 23L AND BTW FR66/FR68 AFT GALLEY AREA (1EA) L=0.512" W=0.379 D=0.050" CORRODED AREA. PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. FRAME 68 AT LEVEL STR 23L IAW SRM 53-41-14-300-001 FIGURE 20101 ( SHEET 3) REPAIR PRINCIPLE 5.
